# SDR SIMA20190721003

- Difficulty date: July 21, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 43,179 hours, 38,606 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 23092900401
- Part serial: 1371
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SIPPLEMENTAL KNOCKING SOUND FROM UNDERSIDE OF AIRCRAFT ON TAKEOFF. RIGHT LANDING GEAR INDICATION FLUCTUATING FROM UP/TRANISIENT "TRANSFERRED TO NRWC 653-ORD-04231"/ C/A- REMOVED AND REPLACED R/H MLG UPLOCK BOX IAW AMM 32-33-10. OPS CHECK GOOD. COULD NOT DUPLICATE KNOCKING.
